MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Actas dermo-sifiliograficas · 2008

[Lichenoid drug eruption induced by olanzapine].

Fernández-Torres R, Almagro M, del Pozo J, Robles O, Martínez-González C, Mazaira M, Fonseca E

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Lichenoid drug eruptions can mimic idiopathic lichen planus and other dermatoses. The list of drugs that can cause them is long and growing steadily. Although cutaneous side effects of antipsychotics are rare, various cutaneous manifestations have been reported in association with olanzapine. We present the case of a patient who developed an atypical lichenoid eruption due to olanzapine. A review of the literature in Medline from 1951 to 2007 and in the Indice Médico Español (Spanish Medical Index) revealed no previous cases of lichenoid eruptions associated with the use of this drug.

Для цитирования: Fernández-Torres R, Almagro M, del Pozo J, Robles O, Martínez-González C, Mazaira M, Fonseca E. [Lichenoid drug eruption induced by olanzapine].. Actas dermo-sifiliograficas. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.